MathSciNet Relay Station
MathSciNet bibliographic data
MR774938 (86d:11102) 11Y40 (11R09 11Y05 68Q40)
Landau, Susan Factoring polynomials over algebraic number fields. SIAM J. Comput. 14 (1985), no. 1, 184–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement